# SDR IPXA2017041916290

- Difficulty date: March 30, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Fastener
- Part number: 2242101567
- Condition: Missing
- Location: Inlet Cowl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 1 ENGINE INLET COWL HAS ONE MISSING FASTENER AT THE 12 O'CLOCK POSITION.  REPAIRED THE INLET COWL IAW EA 0117110-01-A6742 REV I/R AND EO MD11-7110-63982-A.
